Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stopped using isotexin gel for mild acne. Am I able to get medical microdermabrasion done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
hi i stop using isotexin gel 2 month ago which is is for mild acne. now my acne is clear however i have a few mild acne scars on cheecks. i want to know if i be able to get medical microdermabrasion done as i heard that you got to wait 6month if you were on accutane which has the same ingrediants as isotrexin gel.
Posted Thu, 2 Aug 2012 in Acne
Answered by Dr. Chandra Shekhar Sharma 28 minutes later

Welcome to XXXXXXX

Accurane leads to atrophy of sebaceous glands within the skin, thus healing is delayed healing after injury caused by microdermabrasion.

You should postpone dermabrasion for 6 to 12 months.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor